# SDR SWIA200110158

- Difficulty date: September 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 11,951 hours, 15,957 cycles
- Propeller: Hamstd 14RF19
- System (JASC): 6140 · Propeller Indication System
- Part: Probe
- Condition: Inoperative
- Location: Right Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF IN COD DUE TO ERRATIC NP GAUGE.  TAXIED BACK TO GATE AND OBTAINED SPECIAL FLIGHT PERMIT.  FERRIED AIRCRAFT TO SLC.INSTALLED SERVICEABLE NP PROBE ON RIGHT ENGINE.  P/N:  01R3033515    S/N OFF:  CH17235.
